Ask an expert
Question

27 Feb 2009

Help
I have had the runs for over a month now,(closer to 6 weeks) accompanied by incredible waves of nausea. I have been on 2 lots of antibiotics, submitted stool samples, all clear. I have tried Probiotic 4 and has helped slightly, but still need the toilet a few times a day. I have always had a very regular bowel, eat very well etc etc. I visited Mozambique in dec. and took malinal. Have also had a malaria test since returning, all clear. what now?....so tired of feeling nauseas and needing the loo all the time.....please help.
Answer 324 views
Expert
Probiotics expert
Probiotics expert

01 Jan 0001

Hi
I am sorry about the late response. I am really hoping that you may even be better by now.
If not I suggest that you see your Dr and try to get to the bottom of this. Malanil could have caused some of these side effects but you should have finished it all a few weeks ago? Sorry I can’t be of more help.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9250 votes
No
66% - 17781 votes
Vote